MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO® NAV ECO VARIABLE CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO® NAV ECO VARIABLE CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Catalog Number D134301
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 12/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.Investigation is in progress, once completed a supplemental will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by bi.Osense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Biosense webster manufacturer's reference number (b)(4) has two reports: (1) mfr # 2029046-2024-00205 for product code d160903 (octaray mapping catheter).(2) mfr # for product code d134301 (lasso® nav eco variable catheter).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with an octaray mapping catheter and lasso® nav eco variable catheter.The patient experienced a cardiac tamponade that required pericardiocentesis.Cardiac tamponade occurred.Puncture was performed and the coronary sinus catheter was placed through the neck.Brocken brough was performed.After "ss merge" and pre map were performed in the left atrium (la), hypotensive was found.Drainage was performed.During the drainage, pulmonary vein isolation (pvi) was performed.After only pvi, the ablation was terminated.Prolonged drainage could not stabilize the patient¿s condition very much.The timing was after two hours from the room entry.The patient left the room for a ct scan.The cause was unknown.Physician assessment of the health problem was serious.There were no abnormalities observed before using the product and while using the product.Additional information was received indicating the event occurred during the mapping phase.Transseptal puncture was performed with rf needle.The physician¿s opinion on the cause of this adverse event could not be determined, but it was possibly procedure related.No ablation was performed prior to noting the pericardial effusion.No evidence of a steam pop.No error messages observed on biosense webster, inc.Equipment during the procedure.The outcome of the adverse event was unchanged.
 
Additional Manufacturer Narrative
Additional information was received on 17-jan-2024 stating both the lasso® nav eco variable catheter and the octaray mapping catheter were used for mapping.The investigation was completed on 26-jan-2024.The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device number lot 31072721l and no internal actions related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
LASSO® NAV ECO VARIABLE CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18531990
Report Number2029046-2024-00206
Device Sequence Number17778308
Product Code DRF
UDI-Device Identifier10846835009637
UDI-Public10846835009637
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2026
Device Catalogue NumberD134301
Device Lot Number31072721L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OCTA,LNG,48P,3-3-3-3-3,D-CURVE; PREF.GUIDING SHEATH W/MULT.CRV; SMARTABLATE GEN. KIT (JAPAN); SOUNDSTAR ECO SMS 8F CATHETER; THMCL SMTCH SF BID, TC, D-D; UNK PUMP; UNK RF NEEDLE; UNKNOWN CORONARY SINUS CATHETER; UNK_CARTO 3
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale